MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME EX BIOPSY SYSTEM; BIOPSY DEVICE

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME EX BIOPSY SYSTEM; BIOPSY DEVICE
Model Number HH8BEX
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammotome ex probe is a sterile, single patient use instrument that may be used with imaging guidance, such as ultrasound, to excise a diagnostic sample of diagnosis.The device has not been returned for investigation.No adverse event occurred with the usage of this product.
 
Event or Problem Description
It was reported by the (b)(4) affiliate that needle packing has varying degrees of breakage leakage.These needles are not opened and not used.

Brand Name
MAMMOTOME EX BIOPSY SYSTEM
Common Device Name
BIOPSY DEVICE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e-business way
fifth floor
cincinnati OH 45241
MDR Report Key7629916
Report Number3008492462-2018-00047
Device Sequence Number2482198
Product Code KNW
UDI-Device Identifier10841911100956
UDI-Public(01)10841911100956(17)230115(10)F11802526D
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2023
Device Model NumberHH8BEX
Device Catalogue NumberHH8BEX
Device Lot NumberF11802526D
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1